# SDR C2XA05IA142

- Difficulty date: December 15, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145
- Aircraft serial: 145151
- Aircraft time: 15,603 hours, 11,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 669367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2121, DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT THE FIRST FOUR ROWS OF EMERGENCY LIGHTS WOULD NOT TURN OFF.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NUMBER THREE AISLE PATH LIGHTING STRIP, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
